Motrin PM Caplets, 20 ea | OTC Shoppe Express

Click on picture to view larger

Motrin PM Caplets, 20 ea

For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep faster Ibuprofen, 200mg / Diphenhydramine Citrate, 38mg Tablets Pain Reliever (NSAID) /Nighttime Sleep-Aid Coated...

11 in stock

Regular price $8.79

For relief of occasional sleeplessness when associated with minor aches and pains.

  • Helps you fall asleep faster
  • Ibuprofen, 200mg / Diphenhydramine Citrate, 38mg Tablets
  • Pain Reliever (NSAID) /Nighttime Sleep-Aid
  • Coated Caplets

Suggested Use

Do not take more than directed.

  • Do not take longer than 10 days, unless directed by a doctor (see warnings)
  • Adults and children 12 years and over: take 2 caplets at bedtime
  • Do not take more than 2 caplets in 24 hours

Other information:

  • read all warnings and directions before use;Keep carton
  • Store at room temperature
  • Avoid excessive heat above 104°

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450563200
Weight: 5.49 oz
OSE: 4254926-01-414-202043-1749969
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.